# SDR SWAA2023012694939

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 50,264 hours, 30,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMER LIGHT INOP.   REPLACED THE LAMPS PER AMM 33-51-04.
